RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Liptser, Robert Shevilevich

Statistics Math-Net.Ru
Total publications: 50
Scientific articles: 47
Presentations: 1

Number of views:
This page:2086
Abstract pages:16301
Full texts:6219
References:668
Professor
Doctor of technical sciences (1978)
Birth date: 20.03.1936
E-mail: ,

http://www.mathnet.ru/eng/person23080
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/114685

Publications in Math-Net.Ru
2013
1. F. Klebaner, R. Liptser, “When a stochastic exponential is a true martingale. Extension of the Beneš method”, Teor. Veroyatnost. i Primenen., 58:1 (2013),  53–80  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 58:1 (2014), 38–62  isi  scopus
2011
2. R. Liptser, “Beneš condition for discontinuous exponential martingale”, Zap. Nauchn. Sem. POMI, 396 (2011),  144–154  mathnet  mathscinet; J. Math. Sci. (N. Y.), 188:6 (2013), 717–723  scopus
2010
3. F. K. Klebaner, R. Sh. Liptser, “Asymptotic analysis of ruin in CEV model”, Teor. Veroyatnost. i Primenen., 55:2 (2010),  350–357  mathnet  mathscinet; Theory Probab. Appl., 55:2 (2011), 291–297  isi  scopus
2009
4. R. Sh. Liptser, P. Chigansky, “Moderate Deviations for a Diffusion-Type Process in a Random Environment”, Teor. Veroyatnost. i Primenen., 54:1 (2009),  39–62  mathnet  mathscinet  zmath; Theory Probab. Appl., 54:1 (2010), 29–50  isi  scopus
2005
5. L. Goldentayer, F. K. Klebaner, R. Sh. Liptser, “Tracking the Volatility Function”, Probl. Peredachi Inf., 41:3 (2005),  32–50  mathnet  mathscinet  zmath; Problems Inform. Transmission, 41:3 (2005), 212–229
2002
6. R. Sh. Liptser, R. Z. Khas'minskii, “Online estimation of a smooth regression function”, Teor. Veroyatnost. i Primenen., 47:3 (2002),  567–575  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:3 (2003), 541–550  isi
1999
7. R. Liptser, W. J. Runggaldier, M. I. Taksar, “Diffusion approximation and optimal stochastic control”, Teor. Veroyatnost. i Primenen., 44:4 (1999),  705–737  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:4 (2000), 669–698  isi
8. O. V. Gulinsky, R. Sh. Liptser, “An example of large deviations for a stationary process”, Teor. Veroyatnost. i Primenen., 44:1 (1999),  211–225  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:1 (2000), 201–217  isi
1996
9. F. K. Klebaner, R. Sh. Liptser, “Large Deviations for Past-Dependent Recursions”, Probl. Peredachi Inf., 32:4 (1996),  23–34  mathnet  mathscinet  zmath; Problems Inform. Transmission, 32:4 (1996), 320–330
10. R. Sh. Liptser, “Large deviations for occupation measures of Markov processes: discrete time, noncompact case”, Teor. Veroyatnost. i Primenen., 41:1 (1996),  65–88  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:1 (1997), 35–54  isi
1993
11. R. Sh. Liptser, “The Bogolyubov averaging principle for semimartingales”, Trudy Mat. Inst. Steklov., 202 (1993),  175–189  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 202 (1994), 143–153
1990
12. S. V. Anulova, R. Sh. Liptser, “Diffusion approximation for processes with normal reflection”, Teor. Veroyatnost. i Primenen., 35:3 (1990),  417–430  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:3 (1990), 411–423  isi
1989
13. S. V. Anulova, A. Yu. Veretennikov, N. V. Krylov, R. Sh. Liptser, A. N. Shiryaev, “Stochastic calculus”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 45 (1989),  5–253  mathnet  mathscinet  zmath
1988
14. E. V. Krichagina, R. Sh. Liptser, A. A. Puhalskii, “Diffusion Approximation for Queue with Inter-Arrive Sequence Depending on Queue and with Arbitrary Service”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  124–135  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 114–124  isi
1986
15. A. Ya. Kogan, R. Sh. Liptser, A. V. Smorodinskii, “Gaussian Diffusion Approximation of Closed Markov Models of Computer Networks”, Probl. Peredachi Inf., 22:1 (1986),  49–65  mathnet  mathscinet  zmath; Problems Inform. Transmission, 22:1 (1986), 38–51
1984
16. Yu. M. Kabanov, R. Sh. Liptser, A. N. Shiryaev, “Estimates of closeness in variation of probability measures”, Dokl. Akad. Nauk SSSR, 278:2 (1984),  265–268  mathnet  mathscinet  zmath
1983
17. R. Sh. Liptser, A. N. Shiryaev, “Weak convergence of a sequence of semimartingales to a process of diffusion type”, Mat. Sb. (N.S.), 121(163):2(6) (1983),  176–200  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:1 (1984), 171–195
18. Yu. M. Kabanov, R. Š. Lipcer, A. N. Širyaev, “Weak and strong convergence of distributions of counting processes”, Teor. Veroyatnost. i Primenen., 28:2 (1983),  288–319  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:2 (1984), 303–336  isi
19. R. Š. Lipcer, A. N. Širyaev, “On the invariance principle for semimartingales with «nonclassical» assumptions”, Teor. Veroyatnost. i Primenen., 28:1 (1983),  3–31  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:1 (1984), 1–34  isi
1982
20. R. Sh. Liptser, F. Pukel'sheim, A. N. Shiryaev, “Necessary and sufficient conditions for contiguity and entire asymptotic separation of probability measures”, Uspekhi Mat. Nauk, 37:6(228) (1982),  97–124  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:6 (1982), 107–136  isi
21. R. Š. Lip˝er, A. N. Širyaev, “On the rate of convergence in the central limit theorem for semimartingales”, Teor. Veroyatnost. i Primenen., 27:1 (1982),  3–14  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:1 (1982), 1–13  isi
1981
22. R. Sh. Liptser, A. N. Shiryaev, “On weak convergence of semimartingales to stochastically continuous processes with independent and conditionally independent increments”, Mat. Sb. (N.S.), 116(158):3(11) (1981),  331–358  mathnet  mathscinet  zmath; Math. USSR-Sb., 44:3 (1983), 299–323
23. R. Š. Lipcer, A. N. Širyaev, “Necessary and sufficient conditions for the functional central limit theorem for semimartingales”, Teor. Veroyatnost. i Primenen., 26:1 (1981),  132–137  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:1 (1981), 130–135  isi
1980
24. N. A. Kuznetsov, R. Sh. Liptser, A. P. Serebrovskii, “Optimal control and information processing in continuous time (a linear system and quadratic functional)”, Avtomat. i Telemekh., 1980, 10,  47–53  mathnet  mathscinet  zmath; Autom. Remote Control, 41:10 (1981), 1369–1374
25. Yu. M. Kabanov, R. Sh. Liptser, A. N. Shiryaev, “On the representation of integral-valued random measures and local martingales by means of random measures with deterministic compensators”, Mat. Sb. (N.S.), 111(153):2 (1980),  293–307  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:2 (1981), 267–280  isi
26. R. Š. Lipčer, A. N. Širyaev, “A functional central limit theorem for semimartingales”, Teor. Veroyatnost. i Primenen., 25:4 (1980),  683–703  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:4 (1981), 667–688  isi
1979
27. Yu. M. Kabanov, R. Sh. Liptser, A. N. Shiryaev, “Absolute continuity and singularity of locally absolutely continuous probability distributions. II”, Mat. Sb. (N.S.), 108(150):1 (1979),  32–61  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:1 (1980), 31–58  isi
1978
28. A. A. Ershov, R. Sh. Liptser, “A robust Kalman filter in discrete time”, Avtomat. i Telemekh., 1978, 3,  60–69  mathnet  zmath; Autom. Remote Control, 39:3 (1978), 359–367
29. Yu. M. Kabanov, R. Sh. Liptser, A. N. Shiryaev, “Absolute continuity and singularity of locally absolutely continuous probability distributions. I”, Mat. Sb. (N.S.), 107(149):3(11) (1978),  364–415  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:5 (1979), 631–680  isi
1977
30. Yu. M. Kabanov, R. Sh. Liptser, A. N. Shiryaev, ““Predictable” criteria for absolute continuity and singularity of probability measures (the continuous time case)”, Dokl. Akad. Nauk SSSR, 237:5 (1977),  1016–1019  mathnet  mathscinet  zmath
31. Yu. M. Kabanov, R. Sh. Liptser, A. N. Shiryaev, “On the question of absolute continuity and singularity of probability measures”, Mat. Sb. (N.S.), 104(146):2(10) (1977),  227–247  mathnet  mathscinet  zmath; Math. USSR-Sb., 33:2 (1977), 203–221  isi
1976
32. R. Š. Lipcer, “On a representation of local martingales”, Teor. Veroyatnost. i Primenen., 21:4 (1976),  718–726  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:4 (1977), 698–705
1975
33. R. Sh. Liptser, “Gaussian martingales and a generalization of the Kalman–Bucy filter”, Teor. Veroyatnost. i Primenen., 20:2 (1975),  292–308  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:2 (1976), 285–301
34. E. L. Zhukovskii, R. Sh. Liptser, “The computation of pseudoinverse matrices”, Zh. Vychisl. Mat. Mat. Fiz., 15:2 (1975),  489–492  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:2 (1975), 198–202
1974
35. R. Sh. Liptser, “Equations of near-optimal Kalman filter with a singular matrix of noise covariations in observations”, Avtomat. i Telemekh., 1974, 1,  35–41  mathnet  zmath; Autom. Remote Control, 35:1 (1974), 29–35
36. R. Sh. Liptser, “Optimal Encoding and Decoding for Transmission of a Gaussian Markov Signal in a Noiseless-Feedback Channel”, Probl. Peredachi Inf., 10:4 (1974),  3–15  mathnet  zmath; Problems Inform. Transmission, 10:4 (1974), 279–288
37. R. Sh. Liptser, “Conditionally Gaussian Random Processes”, Probl. Peredachi Inf., 10:2 (1974),  75–94  mathnet  mathscinet  zmath; Problems Inform. Transmission, 10:2 (1974), 151–167
1972
38. R. Sh. Liptser, A. N. Shiryaev, “On the absolute continuity of measures corresponding to processes of diffusion type relative to a Wiener measure”, Izv. Akad. Nauk SSSR Ser. Mat., 36:4 (1972),  847–889  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:4 (1972), 839–882
39. E. l. Zhukovskii, R. Sh. Liptser, “A recurrence method for computing the normal solutions of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 12:4 (1972),  843–857  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:4 (1972), 1–18
1969
40. R. Sh. Liptser, A. N. Shiryaev, “On the density of probability measures of diffusion-type processes”, Izv. Akad. Nauk SSSR Ser. Mat., 33:5 (1969),  1120–1131  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:5 (1969), 1055–1066
41. R. Sh. Liptser, A. N. Shiryaev, “Interpolation and filtering of a jump-like component of a Markov process”, Izv. Akad. Nauk SSSR Ser. Mat., 33:4 (1969),  901–914  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:4 (1969), 853–865
1968
42. R. Sh. Liptser, A. N. Shiryaev, “Nonlinear filtration of diffusion Markov processes”, Trudy Mat. Inst. Steklov., 104 (1968),  135–180  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 104 (1968), 163–218
43. R. Sh. Liptser, A. N. Shiryaev, “Nonlinear interpolation of components of diffusion Markov processes”, Teor. Veroyatnost. i Primenen., 13:4 (1968),  602–620  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:4 (1968), 564–583
44. R. Sh. Liptser, A. N. Shiryaev, “Extrapolation of multidimensional Markov processes from incomplete data”, Teor. Veroyatnost. i Primenen., 13:1 (1968),  17–38  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:1 (1968), 15–38
1967
45. R. Sh. Liptser, “On filtration and prediction of components of diffusion Markov processes”, Teor. Veroyatnost. i Primenen., 12:4 (1967),  764–765  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:4 (1967), 697–698
1966
46. R. Sh. Liptser, “Comparison of linear and nonlinear filtration of some Markov processes”, Teor. Veroyatnost. i Primenen., 11:3 (1966),  528–533  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:3 (1966), 467–472
1965
47. R. Š. Lipcer, A. N. Širyaev, “On a Bayes Problem of Sequential Search in Diffusion Approximation”, Teor. Veroyatnost. i Primenen., 10:1 (1965),  192–199  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:1 (1965), 178–186

1988
48. R. Sh. Liptser, A. I. Yashin, “Application of martingale methods”, Avtomat. i Telemekh., 1988, 11,  169–176  mathnet  mathscinet  zmath; Autom. Remote Control, 49:11 (1988), 1526–1531
1977
49. R. Sh. Liptser, “A review of «Applied optimal estimation» by A. Gelb, J. F. Rasper, R. A. Nash, Ch. F. Price, A. A. Sutherland”, Avtomat. i Telemekh., 1977, 6,  207–208  mathnet
1968
50. R. Sh. Liptser, “Letter to the editor”, Teor. Veroyatnost. i Primenen., 13:1 (1968),  195  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Ruin Analysis in the Constant Elasticity of Variance Model
R. Sh. Liptser
Principle Seminar of the Department of Probability Theory, Moscow State University
November 12, 2008 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021